# SDR P5CA2008112001579

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 31,177 hours, 5,181 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LT WING LANDING GEAR DOOR.  TIME LIMITED REPAIR AS PER EO 4452A056.  REPEAT DVI'S AT EVERY FLIGHT CYCLE AND A PERMANENT REPAIR AT NEXT "A" CHECK."
